# SDR 2005000001

- Difficulty date: January 2, 2005
- Submitted: February 3, 2005
- Operation: Air carrier
- Aircraft: N549AX
- Make and model: Boeing 757*
- Aircraft serial: 24528
- Aircraft time: 44,813 hours, 16,321 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

TRAILING EDGE FLAP DISAGREE EICAS MESSAGE ON APPROACH WHEN FLAPS 20 WERE SELECTED SPEED APPROX 190 KIAS.  INDICATOR SHOWED 17 DEGREES WHEN LIGHT CAME ON.  APPROACH WAS DISCONTINUED DECLARED EMERGENCY AND ADVISED ATC OF NATURE OF PROBLEM.
